ResearcherID Thomson Reuters  

Buslaev, Viktor I
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-3983-2016
URL: http://www.researcherid.com/rid/Q-3983-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: An analog of Gonchar's theorem for the m-point version of Leighton's conjecture
 Author(s): Buslaev, V. I.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 293 Issue: 1 Pages: 127-139 Published: MAY 2016
 Times Cited: 2
 DOI: 10.1134/S008154381604009X
added
10-Nov-16
2.  Title: On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions
 Author(s): Buslaev, Viktor I.; Suetin, Sergey P.
 Source: Journal of Approximation Theory Volume: 206 Pages: 48-67 Published: JUN 2016
 Times Cited: 5
 DOI: 10.1016/j.jat.2015.08.002
added
10-Nov-16
3.  Title: An analogue of Polya's theorem for piecewise holomorphic functions
 Author(s): Buslaev, V. I.
 Source: Sbornik Mathematics Volume: 206 Issue: 12 Pages: 1707-1721 Published: 2015
 Times Cited: 3
 DOI: 10.1070/SM2015v206n12ABEH004510
added
10-Nov-16
4.  Title: Capacity of a compact set in a logarithmic potential field
 Author(s): Buslaev, V. I.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 238-255 Published: AUG 2015
 Times Cited: 6
 DOI: 10.1134/S0081543815060218
added
10-Nov-16
5.  Title: Convergence of m-point Pade approximants of a tuple of multivalued analytic functions
 Author(s): Buslaev, V. I.
 Source: Sbornik Mathematics Volume: 206 Issue: 2 Pages: 175-200 Published: 2015
 Times Cited: 10
 DOI: 10.1070/SM2015v206n02ABEH004453
added
10-Nov-16
6.  Title: On equilibrium problems related to the distribution of zeros of the Hermite-Pad, polynomials
 Author(s): Buslaev, V. I.; Suetin, S. P.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 256-263 Published: AUG 2015
 Times Cited: 9
 DOI: 10.1134/S008154381506022X
added
10-Nov-16
7.  Title: An extremal problem in potential theory
 Author(s): Buslaev, V. I.; Suetin, S. P.
 Source: Russian Mathematical Surveys Volume: 69 Issue: 5 Pages: 915-917 Published: 2014
 Times Cited: 2
 DOI: 10.1070/RM2014v069n05ABEH004919
added
10-Nov-16
8.  Title: Existence of compact sets with minimum capacity in problems of rational approximation of multivalued analytic functions
 Author(s): Buslaev, V. I.; Suetin, S. P.
 Source: Russian Mathematical Surveys Volume: 69 Issue: 1 Pages: 159-161 Published: 2014
 Times Cited: 4
 DOI: 10.1070/RM2014v069n01ABEH004881
added
10-Nov-16
9.  Title: An estimate of the capacity of singular sets of functions that are defined by continued fractions
 Author(s): Buslaev, V. I.
 Source: Analysis Mathematica Volume: 39 Issue: 1 Pages: 1-27 Published: MAR 2013
 Times Cited: 2
 DOI: 10.1007/s10476-013-0101-7
added
10-Nov-16
10.  Title: Convergence of multipoint Pade approximants of piecewise analytic functions
 Author(s): Buslaev, V. I.
 Source: Sbornik Mathematics Volume: 204 Issue: 2 Pages: 190-222 Published: 2013
 Times Cited: 15
 DOI: 10.1070/SM2013v204n02ABEH004297
added
10-Nov-16
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: